# SDR A6WA201140757

- Difficulty date: July 30, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 18,377 hours, 17,635 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Heat Shield
- Condition: Loose
- Location: Bs 682
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EXHAUST AFT HEAT SHIELD HAS LOOSE FASTENERS AND 2 EA PULLED THRU FASTENERS.  REPAIRED APU AFT EXHAUST HEAT SHIELD IAW REO 601R-49-81-051.
